Duke Mathematical Journal

On the distribution of k-th power nonresidues

Richard H. Hudson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 1 (1972), 85-88.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380104

Digital Object Identifier
doi:10.1215/S0012-7094-72-03911-7

Mathematical Reviews number (MathSciNet)
MR0291064

Zentralblatt MATH identifier
0234.10034

Subjects
Primary: 10A15

Citation

Hudson, Richard H. On the distribution of $k$ -th power nonresidues. Duke Math. J. 39 (1972), no. 1, 85--88. doi:10.1215/S0012-7094-72-03911-7. https://projecteuclid.org/euclid.dmj/1077380104


Export citation